Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 76, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2025, 1:45 PM MDT for El Paso County, Colorado. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2025, 1:45 PM MDT (19:45 UTC)
- Expired
- Jun 6, 2025, 2:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 1:52 PM MDT | HAIL 1 | Peterson Afb, CO | |
| Jun 6, 1:53 PM MDT | HAIL 0.75 | 2 S Peterson Afb, CO | Report from mPING: Dime (0.75 in.). |
| Jun 6, 2:14 PM MDT | HAIL 0.75 | 2 W Schriever Afb, CO | Report from mPING: Dime (0.75 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.8 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
722 WUUS55 KPUB 061945 SVRPUB COC041-062015- /O.NEW.KPUB.SV.W.0076.250606T1945Z-250606T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pueblo CO 145 PM MDT Fri Jun 6 2025 The National Weather Service in Pueblo has issued a * Severe Thunderstorm Warning for... Central El Paso County in east central Colorado... * Until 215 PM MDT. * At 144 PM MDT, a severe thunderstorm was located over southern Colorado Springs, moving east at 15 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Colorado Springs, Fountain, Stratmoor, Schriever Space Force Base, Falcon, Cimarron Hills, Peterson Space Force Base, Security, and Security-Widefield. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3878 10482 3890 10479 3902 10437 3865 10445 TIME...MOT...LOC 1944Z 274DEG 15KT 3882 10476 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.25 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Hodanish
2 follow-up statements
358 WWUS55 KPUB 061951 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 151 PM MDT Fri Jun 6 2025 COC041-062015- /O.CON.KPUB.SV.W.0076.000000T0000Z-250606T2015Z/ El Paso CO- 151 PM MDT Fri Jun 6 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR CENTRAL EL PASO COUNTY... At 151 PM MDT, a severe thunderstorm was located over southeastern Colorado Springs, moving east at 15 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Southeastern Colorado Springs, Schriever Space Force Base, Cimarron Hills, and Peterson Space Force Base. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 900 PM MDT for east central Colorado. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3880 10478 3886 10476 3899 10438 3868 10444 TIME...MOT...LOC 1951Z 274DEG 15KT 3882 10472 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.25 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Hodanish
545 WWUS55 KPUB 062002 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 202 PM MDT Fri Jun 6 2025 COC041-062015- /O.CON.KPUB.SV.W.0076.000000T0000Z-250606T2015Z/ El Paso CO- 202 PM MDT Fri Jun 6 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR CENTRAL EL PASO COUNTY... At 202 PM MDT, a severe thunderstorm was located over southeastern Colorado Springs, moving east at 15 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Eastern Colorado Springs and Schriever Space Force Base. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 900 PM MDT for east central Colorado. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3879 10468 3889 10465 3899 10438 3871 10443 TIME...MOT...LOC 2002Z 274DEG 15KT 3882 10466 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.25 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Hodanish
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:17 AM MDT, 2 hours 28 minutes earlier. Its key messages:
- Scattered showers and storms this afternoon and evening, with some strong to severe storms possible across the southeast plains. All modes of severe weather will be possible.
- Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border.
- Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm.
Area forecast discussion, Jun 6, 11:17 AM MDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1117 AM MDT Fri Jun 6 2025 .KEY MESSAGES... - Scattered showers and storms this afternoon and evening, with some strong to severe storms possible across the southeast plains. All modes of severe weather will be possible. - Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border. - Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm. && .SHORT TERM /THROUGH TONIGHT/... Issued at 308 AM MDT Fri Jun 6 2025 Currently...A few lingering showers continue across El Paso County early this morning, but for the most part things have quieted down across south central and southeast CO. General winds aloft across the state are out of the west-southwest as evident on satellite imagery, though low level nighttime cloud imagery definitely is picking up the more easterly flow. Temps as of 1 AM have dropped into the 40s for the high valleys, and 50s across the plains. Today and tonight...An upper disturbance will cross the Rocky Mt region today and tonight, while a broad but flat area of high pressure persists over TX and Mexico. Easterly surface winds, aided by outflow from convection last night, is expected to keep llvl moisture banked up against the eastern slopes of the eastern mts today. At the upper levels, west-southwest winds will combine with the llvl flow to produce an impressive amount of wind shear. Add solar heating and an upper level disturbance to provide the spark, and today promises to be a very active day starting around midday over the higher terrain and Palmer Divide. Model guidance is indicating around 1000 j/kg of CAPE by 18z, increasing to over 2000 j/kg by 21z across much of the southeast plains. Bulk shear sits at right around 50-60 kts, and SPC has painted much of the plains in either a Slight or an Enhanced area for severe weather today, with the likely threats being hail up to around 2 inches in diameter and wind gusts in excess of 60 mph, and even a tornado is a possibility. While activity should kick off around Noon, feel that the strongest storms will have the best chance between 2 PM and 8 PM, with gradual diminishing coverage through the night and finally coming to an end over the southeast corner by around midnight. Another threat to keep an eye out for will be heavy rainfall for the stronger storms, especially if these storm drop a lot of hail and move slowly. Rainfall across portions of the plains has started to add up the past few days, so localized flooding will be a concern. Look for high temps today in the upper 60s to upper 70s for most locations, with some spots across the plains hitting 80F. Overnight low temps tonight are forecast to once again drop into the 40s for the high valleys, and 50s across the plains. Moore && .LONG TERM /SATURDAY THROUGH THURSDAY/... Issued at 308 AM MDT Fri Jun 6 2025 Subsidence behind both departing upper wave over the Central Plains and MCS moving through KS/OK will tend to suppress convection across the area on Saturday, with a noticeable downturn in shower/storm coverage Sat afternoon/evening. Only locations that would appear to have at least a low chance of a t-storm will be over the eastern mountains and along the NM border, where some weak instability will linger. Lack of afternoon convective cloudiness should help boost maxes into the 80s across most of the plains, with 70s high mountain valleys, 60s/70s mountains. Northern stream wave sends a cold front through the plains Sat night/Sun morning, bringing a renewed surge of easterly upslope winds by afternoon. Instability is modest (CAPE 400-800 J/KG) most locations, thought higher dewpoints over the far sern corner of the plans may boost CAPE toward 1500 J/KG by late day. Overall, expect an upturn in t-storm coverage over the ern mountains and across the plains Sun afternoon/evening, with few strong storms possible in the more unstable air mass over the far southeast. Max temps Sunday to drift downward a few degf versus Sat, as cold front ushers in a slightly cooler air mass over the ern half of the area. Northwest flow aloft persists Mon/Tue across the region, with afternoon/evening storms both days, most numerous over the eastern mountains and across the plains. Upper ridge then shifts east by mid/late week, with flow become more wly over CO. Moisture remains in place, and with several weak short waves progged to migrate through the western U.S., daily shower/thunderstorm chances will continue. Temps will remain seasonably warm through the period. && .AVIATION /12Z TAFS THROUGH 12Z SATURDAY/... Issued at 1035 AM MDT Fri Jun 6 2025 KCOS and KPUB are under the risk for strong to severe thunderstorms later today with large hail and damaging winds the most likely risks at both terminals. For that reason have included a Tempo group in both terminals for hail in the 21z to 01z timeframe. Could see brief IFR vis and cigs under the heavier storm cores with hail up to 2 inches in diameter. Risk should push east of the terminals after 01z with a low end probability of some stratus or ground fog developing towards 10-11z. Given the high uncertainty, kept a SCT010 group in for now as winds don't attain a persistent upslope direction to make that scenario more probable. Saturday will see a return of drier weather for both terminals. KALS will remain VFR with thunderstorms likely to stay well off to the north and east. Winds will increase out of the southwest and gust up to 25 kts through the afternoon though wind directions could get influenced by thunderstorm outflows outside of the vicinity of the terminal from the north and east during the late afternoon and early evening. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOORE LONG TERM...PETERSEN AVIATION...KT
Hazardous weather outlook, Jun 6, 10:35 AM MDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1035 AM MDT Fri Jun 6 2025 COZ058>089-093>099-071645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1035 AM MDT Fri Jun 6 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms are likely again this afternoon and evening, mainly from the I-25 Corridor eastward across the southeast plains. Activity is expected to start around noon over the higher terrain and Palmer Divide, but the most probable time window for severe thunderstorms will be between 2 PM and 8 PM, and all modes of severe weather will be possible. Large hail up to around 3 inches in diameter, and wind gusts of 60-80 mph are possible. Tornadoes will be possible as well with the greatest risk east of I-25. Flash flooding of urban areas and burn scars will be possible if stronger storms impact those locations. Activity will decrease along the I-25 corridor after 7 PM and will move out of the southeast plains around Midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will become weaker and more isolated in coverage on Saturday, then a better chance for storms develops for Sunday through much of next week. The greatest hazards from any thunderstorms in this period are expected to be small hail, gusty outflow winds, heavy rainfall and lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, Jun 6, 12:28 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1228 PM MDT Fri Jun 6 2025
COZ064-066-061845-
La Garita Mountains Above 10000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
1228 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAGUACHE COUNTY
THROUGH 1245 PM MDT...
At 1227 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Gunnison, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern
Saguache County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3823 10696 3837 10695 3841 10664 3814 10665
TIME...MOT...LOC 1827Z 272DEG 27KT 3829 10691
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Jun 6, 12:54 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1254 PM MDT Fri Jun 6 2025
COZ060-064>066-069-061945-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
1254 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAGUACHE COUNTY
THROUGH 145 PM MDT...
At 1254 PM MDT, Doppler radar was tracking a strong thunderstorm near
North Pass, or 24 miles southeast of Gunnison, moving east at 55 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
North Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3819 10671 3837 10670 3836 10621 3818 10615
TIME...MOT...LOC 1854Z 272DEG 49KT 3829 10661
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Jun 6, 12:58 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1258 PM MDT Fri Jun 6 2025
COZ081-084-085-061930-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1258 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 130 PM MDT...
At 1258 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cascade, or 9 miles northwest of Colorado Springs, moving east at 30
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Colorado Springs, Air Force Academy, Manitou Springs,
Green Mountain Falls, Chipita Park, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3885 10502 3899 10501 3901 10475 3884 10481
TIME...MOT...LOC 1858Z 268DEG 27KT 3891 10496
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Jun 6, 1:33 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Fri Jun 6 2025
COZ084-085-062000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
133 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 200 PM MDT...
At 133 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Calhan, Peyton, Falcon, Cimarron Hills, and
Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3881 10489 3900 10477 3905 10429 3881 10456
TIME...MOT...LOC 1933Z 274DEG 15KT 3884 10482
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:11 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 5, 6:15 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Jun 5, 6:54 PM MDT | Special Weather Statement | PUB | Bent | 51 min |
| Jun 5, 7:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 52 min |
| Jun 5, 7:13 PM MDT | Special Weather Statement | PUB | Bent | 47 min |
| Jun 5, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 48 min |
| Jun 5, 7:58 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
| Jun 5, 8:03 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 27 min |
| Jun 5, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Jun 5, 8:39 PM MDT | Tornado Warning | PUB | Baca | 36 min |
| Jun 5, 8:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| Jun 5, 8:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 5, 9:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 16 min |
| Jun 5, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 16 min |
| Jun 6, 12:28 PM MDT | Special Weather Statement | PUB | Gunnison | 17 min |
| Jun 6, 12:54 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jun 6, 12:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 6, 1:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 6, 1:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 6, 2:00 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jun 6, 2:14 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jun 6, 2:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 6, 2:30 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jun 6, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 35 min |
| Jun 6, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jun 6, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 6, 2:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 21 min |
| Jun 6, 2:55 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Jun 6, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 40 min |
| Jun 6, 3:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 6, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 34 min |
| Jun 6, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 6, 3:38 PM MDT | Tornado Warning | PUB | El Paso | 17 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 6, 3:52 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 23 min |
| Jun 6, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 6, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 51 min |
| Jun 6, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 6, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| Jun 6, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 31 min |
| Jun 6, 4:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 47 min |
| Jun 6, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 6, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jun 6, 4:56 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 6, 5:10 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 6, 5:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 6, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 34 min |
| Jun 6, 5:36 PM MDT | Tornado Warning | PUB | Las Animas, Otero, Pueblo | 24 min |
| Jun 6, 5:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 6, 5:54 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jun 6, 5:57 PM MDT | Tornado Warning | PUB | Las Animas, Otero | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.